MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that when he woke up, he noticed that tubing detached.The site location was at the right thigh.The infusion had been in use for two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure if there was stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the investigation it was found that the tubing was detached from the tubing-tubing connector.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key8472329
Report Number8021545-2019-00115
Device Sequence Number11169991
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/02/2019
Patient Sequence Number1